# SDR VJ32003F00014

- Difficulty date: November 27, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- Engine: Lyc AEIO540D4D5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570K1M
- Part serial: B4318
- Condition: Erratic
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN FUEL PRESSURE READINGS WERE ERRATIC AND HIGH.  FUEL PUMP SHAFT FEELS ROUGH COULD BE CAUSE TO HIGH READINGS.  NO RECOMMENDATION AT THIS TIME.
